# SDR DALA12010635638

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 53,551 hours, 18,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17AB OTBD EMERGENCY LIGHT INOPERATIVE.  LAMPED, NO HELP.   REPAIR LIGHT SOCKET ON 17AB EMERGENCY LIGHTS CHECKED OK IAW AMM 33-51.
